Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on a theorem of Weyl


Author: Kenneth K. Warner
Journal: Proc. Amer. Math. Soc. 23 (1969), 469-471
MSC: Primary 47.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0250102-0
MathSciNet review: 0250102
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Coburn, Weyl's theorem for non-normal operators, Michigan Math. J. 13 (1967), 285-288. MR 0201969 (34:1846)
  • [2] Tosio Kato, Perturbation theory for linear operators, Springer-Verlag, New York, 1966. MR 0203473 (34:3324)
  • [3] J. Nieto, On the essential spectrum of multiplication operators, singular integral operators and symmetrizable operators, Notices Amer Math. Soc. 14 (1967), 671.
  • [4] M. Schechter, On the essential spectrum of an arbitrary operator. I, J. Math. Anal. Appl. 13 (1966), 205-215. MR 0188798 (32:6230)
  • [5] A. E. Taylor, Theorem on ascent, descent, nullity and defect of linear operators, Math. Ann. 163 (1966), 18-49. MR 0190759 (32:8169)
  • [6] -, Introduction to functional analysis, Wiley, New York, 1958. MR 0098966 (20:5411)
  • [7] H. Weyl, Uber beschränkte quadratische Formen, deren Differenz vollstetig ist, Rend. Circ. Mat. Palermo 27 (1909), 373-392.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.30

Retrieve articles in all journals with MSC: 47.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0250102-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society